# SDR SIMA201001103

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 24,924 hours, 24,282 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569000623
- Part serial: 129
- Condition: Nicked
- Location: Aileron
- Part time: 24,924 hours, 24,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AILERON ACTUATOR FITTING TO HAVE SEVERAL NICKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
